# SDR EIA2003163

- Difficulty date: October 20, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CLIP FOR DIAGONAL BRACE CRACKED AT FS 380 LBL 10 WL 160 IN LEFT NOSE TUNNEL. REMOVED DAMAGED STIFFENER, FABBED NEW AND INSTALLED IAW SRM 51-10-01, 51-10-02, 51-30-05 AND 51-30-02.
